# SDR CVGA20210914001

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N804PF
- Make and model: Cessna 560XL
- Aircraft serial: 5605234
- Aircraft time: 13,142 hours, 8,264 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF (PERFORMED EMERGENCY PROCEDURE LANDING GEAR WILL NOT RETRACT Q2).
